RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Malamud, Semen Markovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:498
Abstract pages:2031
Full texts:648
References:213
E-mail:

http://www.mathnet.ru/eng/person18938
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/629029

Publications in Math-Net.Ru
2003
1. M. M. Malamud, S. M. Malamud, “Spectral theory of operator measures in Hilbert space”, Algebra i Analiz, 15:3 (2003),  1–77  mathnet  mathscinet  zmath; St. Petersburg Math. J., 15:3 (2004), 323–373
2. S. M. Malamud, “An Analog of the Poincaré Separation Theorem for Normal Matrices and the Gauss–Lucas Theorem”, Funktsional. Anal. i Prilozhen., 37:3 (2003),  85–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 37:3 (2003), 232–235  isi  scopus
2002
3. M. M. Malamud, S. M. Malamud, “On the Spectral Theory of Operator Measures”, Funktsional. Anal. i Prilozhen., 36:2 (2002),  83–89  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 36:2 (2002), 154–158  isi  scopus
2001
4. S. M. Malamud, “Operator Inequalities Reverse to the Jensen Inequality”, Mat. Zametki, 69:4 (2001),  633–637  mathnet  mathscinet  zmath  elib; Math. Notes, 69:4 (2001), 582–586  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020